I have been on birth control (reclipsen) for about a year. I ended up not getting my pack in time to start it when I was supposed to in June. I would have had to take 2 pills/day to catch up. I was told this would make me sick so I decided to just wait until I got my period in July to start taking the pack. I got my period on July 4, a sunday. I accidentally waited a day to take them so I took 2 on July 5. I have been taking them everyday since. I had a normal flow for about 7 days, but the problem is that my period never really stopped. It is now July 27 and I have been spotting every day. Today was my first placebo pill.
I'm a little worried. I did have sex on July 5, but we used a condom. I doubt that I'm pregnant, but could all of this spotting mean that I am? Also, should I start my new pack this sunday if I'm still spotting??
Welcome to ehealthforum.
If you suspect yourself to be pregnant, do not start on the next pack of pills.
Visit your gynecologist/healthcare provider along with tests done to confirm your pregnancy. The continued spotting can either be due to pill use or due to pregnancy. You need to be examined to look for the underlying cause.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.